Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Pelvic pain and spotting while on HBC
    avatar
    lafillenrose posted:
    I've been on HBC for years, but three months ago switched to pills (from NuvaRing). I'm on Tri-Sprintec. As I entered the second week of my pack this month, I started noticing brown discharge - it's actually brown, not really reddish brown. It's super-light, and has been on-and-off over the past 5ish days. There has been a *tiny* amount of redness/pinkishness, but I think that might be more due to irritation. I've also had occasional sharp pains in my lower left abdomen. I have a history of ovarian cysts, and my mom and grandmother have had such a bad history with them that they've had their ovaries removed.
    My question is, since I tend to get paranoid about pregnancy (I'm still in college), do you think this is implantation bleeding? Or do you think it's something else, like a recurrence of cysts or some kind of infection? Is this something people have experience with while on Tri-Sprintec?
    Really, I just need someone to set my mind at ease.
    Thanks!
    Reply
     
    avatar
    msoy1 responded:
    I would suspect that it could just be your body getting used to the new rx. It usually takes a few months for your system to adapt. I would call the dr if you are scared but I really believe it will work itself out. You could be developing a cyst; as well. I know when my ob switches me; it is usually by the 3rd month that we know if I am on the right dosage.

    I have had that issue in the past when my bcp were switched. My ob just switches the pills to a little higher dosage of the hormones. It is a delicate balance, and his objective is to always keep me on the lowest possible dosage since I am a very high risk breast cancer group. I am now in my early 40's and have had some spotting issues the last two months. I will be seeing my ob next month, I suspect he will be switching my pills; or tell me I have entered periomenpause! Sucks to get "old"

    Good luck, and keep us posted.


    Spotlight: Member Stories

    Im 17 years old and ive had my period for 18 days know and its the first time that it has happend i need help im scared :( :'(

    More Members

    There are no other member stories at this time

    Helpful Tips

    http://www.fitnesscafe360.com/vibrant-skin
    Dr. Cyril Meyre may be a Naturopathic Doctor who practices Live blood analysis and Iridology during a naturopathic approach. Here are some ... More
    Was this Helpful?
    0 of 0 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.